Colorado, 2019Blizzard and Winter Storm in Colorado, November 25 to 26, 2019
November 25 to 26, 2019 · NWS BOU · 28 events in 20 counties and zones
A powerful winter storm brought very heavy snowfall to the Front Range Mountains, Foothills, I-25 corridor and northeast plains. Heavy snow developed in and near the Front Range Foothills of Larimer and Boulder counties, then spread south and east across the rest of the region.
Every event with a place to put it; 28 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A powerful winter storm brought very heavy snowfall to the Front Range Mountains, Foothills, I-25 corridor and northeast plains. Heavy snow developed in and near the Front Range Foothills of Larimer and Boulder counties, then spread south and east across the rest of the region. All schools were closed on the 25th and 26th across the entire area, including all the major universities and colleges across northeast and north central Colorado. Federal, state, city, and county offices were closed on the 25th. I-70 west of Denver was closed due to a rock slide. I-76 and I-70 northeast and east of Denver were closed for 10 and 7 hours respectively. Other east/west highways including US 34 and US 36, were closed due to blowing and drifting snow. A total of 500 flights were canceled at Denver International Airport.
In the foothills of Larimer County, Buckhorn Mountain received top honors with a storm total of 40.5 inches. Other reports in Larimer County included: 35.5 inches near Glen Haven; 33 inches near Drake; 32 inches, 11 miles southeast of Estes Park and 4 miles east-northeast of Red Feather Lakes. Boulder and Fort Collins reported 22.1 and 17 inches in less than 24 hours respectively; which become the second highest snowfall for those cities in the month of November. At Denver International Airport, the official snowfall measurement was 9.5 inches. Across the rest of the Front Range Foothills, storm totals ranged from 12 to 30 inches. Storm totals along the I-25 corridor ranged from 9 to 18 inches. The eastern plains picked anywhere from 4 to 13 inches of snowfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Nov 25, 10:03 AM MST, 2 hours 57 minutes earlier.
Area forecast discussion, Nov 25, 10:03 AM MST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1003 AM MST Mon Nov 25 2019
.UPDATE...
Issued at 952 AM MST Mon Nov 25 2019
Increasing stratus and light snow is starting to fill in across
portions of the northern mountains ahead of the incoming trough.
Overall, the system is still on track to impact the northern
plains after noontime with coverage extending south into Boulder
county between 3 and 4 pm. Areas east into Denver metro and along
I-25 will see impacts between 4 and 5 pm with some rain ahead of
the snow that will start in earnest after 8 pm this evening.
changeover to snow for the foothills will be sooner during the
late afternoon to early evening hours. Snow intensity will
increase in the overnight hours with up to 2 inches per hour
possible along the northern foothills to include Fort Collins and
Greeley and then south into Boulder. Further east over downtown
Denver and into DIA rates will be in the 1 to 1.5 inch per hour
after 9 pm and into the early morning hours. Timing has not
changed to much from previous forecasts with these updates. What
has changed slightly are amounts for some areas as models continue
to come in and more hires short-term models come into play.
Overall forcing mechanisms and cold air damming set-up remains the
same but have dropped QPF and snow ratio for areas east of I-25
and south of I-76. This has brought snow totals for central Denver
and DIA down a few inches. Will continue to expect the range of
snow values possible in the 8 to 12 inch range just given the
variability of forcing and band set-up with this scenario. Have
also decreased amounts slightly over portions of SE Denver given a
period of possible dry-slotting between 6 and 12z that could
impact amounts during this time. I expect this to be minimal as
winds do turn more northeasterly and help to increase upslope
after 09z. Other than the changes mentioned above, everything else
is on track. Impacts remain high and area residents are urged to
take precautions and adjust travel plans.
&&
.SHORT TERM...(Today and tonight)
Issued at 524 AM MST Mon Nov 25 2019
Models remain in reasonable agreement with the amplifying
shortwave moving across Colorado tonight and Tuesday. The mass
fields are very similar but there are minor differences on timing
and a moderate spread in the snow amounts. The operational ECMWF
is now a bit of an outlier with a slower but not quite as strong
system. It still produces a lot of snow. The GFS and NAM continue
to trend a little slower and stronger, and the HRRR looks in line
with them as well, so we'll nudge the forecast in that direction.
The biggest change with this is that these models hold the snow
band north of Denver across the Fort Collins/Greeley/Longmont
areas longer this evening with ESE low level winds as a barrier
jet starts to develop right along the mountains. As a result, that
area really get hit hard starting sometime this evening through
much of the night. The more easterly wind component pummels the
Larimer and Boulder county foothills, and the barrier jet helps
spread that heavy snow eastward into the cities. We'll play this
up a bit more, showing 14-18 inches of snow in those cities and up
over two feet in the foothills west of Ft Collins. This is still
a compromise as the NAM and GFS both show 15-25 inches out onto
the plains in this area.
For Denver, the main change is to slow down the timing of the snow
a bit. The slower models don't really get things going in Denver
until the middle of the night, but the slower motion does mean a
heftier period of upslope snow under the jet-related band with a
barrier jet Tuesday morning, so Denver and the nearby foothills
should get pounded for a while late tonight and at least through
mid morning Tuesday. The slower motion results in slightly higher
totals in most areas. Also a bit more wind late tonight, but the
main difference on that is Tuesday.
We made some timing adjustments to the warnings and advisories in
line with the above thinking.
.LONG TERM...(Tuesday through Sunday)
Issued at 524 AM MST Mon Nov 25 2019
Models have an upper low circulation over the western half of
Colorado at 12Z Tuesday morning. By 18Z, the upper low is centered
over southeast Colorado on most of the models. Short wave upper
ridging moves late Tuesday into Wednesday morning. Increasing
southwesterly IFR by flow aloft moves in for the rest of
Wednesday and Wednesday night. There is a jet maximum over
Colorado Wednesday afternoon and night...with speeds ranging from
130-170 knots at 250 MB. There still strong upward vertical motion
progged for the CWA Tuesday morning. Decent subsidence is in
place Tuesday afternoon and night. By Wednesday morning through
the night, upward motion is back over Colorado in advance of the
next system. There is brisk north-northeasterly low level upslope
flow over the CWA much of Tuesday. The progged wind speeds over
the eastern half of the plains are getting close to Blizzard
Warning criteria. Will make sure we have blowing snow mentioned in
the appropriate areas. By Tuesday evening, the low level winds
are decreasing and northwesterly. Overnight, the western 3/4ths of
the CWA have weak drainage wind fields in place. South-
southeasterlies prevail on Wednesday, with more normal looking
drainage patterns Wednesday night. There is pretty deep moisture
progged for much of Tuesday. Moisture decreases significantly
Tuesday evening and night. There is some mid and upper level
cloudiness indicated on model cross sections for Wednesday and
Wednesday night. Late Wednesday night, there is an increase in
moisture over the eastern CWA, including over the low levels. The
QPF fields still show healthy amounts of snowfall from 12Z-18Z
Tuesday morning. There are some minor amounts Tuesday afternoon,
even a tad to linger into Tuesday evening over the eastern CWA and
the mountains. As the trends in the models are to continue to
slow the system down a bit, will keep the clouds and snow going
longer through Tuesday into the early evening. Will up the
snowfall amounts a bit accordingly. Highlights are on track. For
temperatures, Tuesday's highs are 6-10 C cooler than today's
readings. Wednesday's highs are close to Tuesday's highs. For the
later days, Thursday through Sunday, models have the strong
southwesterly flow aloft continuing on Thursday and Thursday
night. The next upper trough is over the Great Basin on Friday. It
moves eastward across the CWA Friday night into Saturday. A weak
closed circulation in the trough moves eastward north of the CWA
through that time but strengthens. Strong northwesterly flow aloft
is over the CWA Saturday night with strong zonal flow in place
Sunday. Moisture increases over the CWA starting Thursday evening.
Then there is moisture around through Saturday night. Mainly
scattered pops are in the grids now for the weekend trough. At
this time, the weekend trough doesn't look as significant as the
current storm does. Temperatures never climb to seasonal normals
for the CWA Tuesday through Sunday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 952 AM MST Mon Nov 25 2019
VFR conditions will give way to IFR in snow in the Denver area
between 01z and 04z, with LIFR conditions prevailing by 06z as
snow becomes heavy. Accumulations of 4-8 inches are expected at
KDEN/KAPA by 12z Tuesday, with storm totals of 8 to 12 inches by
the time the snow ends Tuesday late afternoon. Even heavier snow
is possible at KBJC. After the snow ends, drifting snow may
continue to be a problem through late Tuesday afternoon, then the
winds will diminish.
East winds will increase this afternoon, with gusts of 20-25
knots. The winds will stay with a more easterly component into the
evening, then become northeast with gusts to 30 knots and
eventually north early Tuesday .
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning from 11 PM this evening to 5 PM MST Tuesday
for COZ046-048>051.
Winter Storm Warning from 3 PM this afternoon to 2 PM MST
Tuesday for COZ033-035.
Winter Storm Warning from 5 PM this afternoon to 5 PM MST
Tuesday for COZ034-036.
Winter Weather Advisory from 5 PM this afternoon to 11 AM MST
Tuesday for COZ030-032-037.
Winter Weather Advisory from 1 PM this afternoon to 2 PM MST
Tuesday for COZ031.
Winter Storm Warning from 8 PM this evening to 5 PM MST Tuesday
for COZ039>045.
Winter Storm Warning from 5 PM this afternoon to 2 PM MST
Tuesday for COZ038.
Winter Weather Advisory from 11 PM this evening to 5 PM MST
Tuesday for COZ047.
&&
UPDATE...Bowen
SHORT TERM...Gimmestad
LONG TERM...RJK
AVIATION...Bowen
Hazardous weather outlook, Nov 25, 11:01 AM MST, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1101 AM MST Mon Nov 25 2019
COZ030>051-261815-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1101 AM MST Mon Nov 25 2019
...HEAVY SNOW TONIGHT INTO TUESDAY WITH INCREASING WINDS ON THE
PLAINS TUESDAY...
This hazardous weather outlook is for northeast and north central
Colorado.
.DAY ONE...Today and Tonight
A significant snow storm will occur over the forecast area this
afternoon through Tuesday. Snow will develop over the northern
mountains by late morning and spread gradually southward. The
snow will become heavy in the northern mountains by late afternoon
and spread south toward the Interstate 70 mountain corridor and
onto the plains around Fort Collins, Loveland, Longmont and
Greeley by early evening. The heavy snow will reach the Denver
area by late evening, and spread east across the plains overnight.
The snow is expected to be very heavy in areas north of Denver
during the evening and overnight hours, and this will be moving
into Denver and the nearby foothills after midnight.
Snow accumulations by sunrise Tuesday are expected to range from 8
to 18 inches in areas north of Denver, with 6 to 12 inches in the
higher mountains and from Denver east across the plains. The
foothills of Larimer and Boulder counties may have even heavier
amounts. Travel will become difficult or impossible in the areas
of heavy snow.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
Moderate to heavy snow will continue across the forecast area
Tuesday morning, then decrease from west to east through the
afternoon, and end early Tuesday evening. Total snowfall amounts
will range from 8 to 16 inches across most of the area, with up to
22 inches from Boulder north to Fort Collins and up to 30 inches
in the foothills of Larimer and Boulder counties. Strong
northerly winds of 15 to 30 mph are expected over the plains later
this evening through Tuesday creating blowing snow. Gusts to 40
mph over the eastern part of the plains may create near blizzard
conditions Tuesday afternoon.
Travel conditions will be difficult to impossible in the warning
area Tuesday morning, then improve from west to east later
Tuesday afternoon and early evening as the storm moves out.
Wednesday looks pretty dry across the forecast area. An unsettled
weather pattern is expected Thursday through Saturday with a good
chance of snow and temperatures below seasonal normals.
.SPOTTER INFORMATION STATEMENT...
Snowfall reports from spotters will be appreciated.
Event by event
12 winter storm, 8 winter weather, 8 blizzard. Local standard time, as filed.
Winter Weather, West Jackson & West Grand Counties Above 9000 Feet
- When
- November 25, 1:00 PM MST to November 26, 2:00 PM MST
- Where
- West Jackson & West Grand Counties Above 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.385, -106.230 (the zone’s center; the record gives no point)
Storm totals included: 13.5 inches, 4 miles southeast of Mount Zirkel, 9 inches, 11 miles south of Buffalo Park and 9 miles south-southeast of Spicer.
Winter Storm, S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet
- When
- November 25, 3:00 PM MST to November 26, 2:00 PM MST
- Where
- S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.382, -105.820 (the zone’s center; the record gives no point)
Storm totals included: 21 inches, 9 miles southeast of Cameron Pass; 18 inches, 4 miles north-northwest of Longs Peak and 7 miles northwest of Red Feather Lakes; 16.5 inches, 9 miles east of Glendevey and 3 miles southwest of Meeker; 15 inches at Bear Lake; 13.5 inches near Mount Audubon.
Winter Storm, Larimer & Boulder Counties Between 6000 & 9000 Feet
- When
- November 25, 3:00 PM MST to November 26, 2:00 PM MST
- Where
- Larimer & Boulder Counties Between 6000 & 9000 Feet forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.380, -105.410 (the zone’s center; the record gives no point)
Storm totals included: 40.5 inches at Buckhorn Mountain; 35.5 inches, 3 miles south-southeast of Glen Haven; 33 inches, 3 miles north-northeast of Drake; 32 inches, 11 miles southeast of Estes Park and 4 miles east-northeast of Red Feather Lakes; 24.5 inches, 3 miles west of Jamestown; 24 inches, 11 miles west-southwest of Livermore and 6 miles northwest of Lyons; 22 inches near Crisman; 21 inches, 4 miles east-northeast of Nederland; 20.5 inches near Allenspark; 17.5 inches, 7 miles east-northeast of Virginia Dale, 13.5 inches, 3 miles northeast of Aspen Springs; 13 inches near Estes Park; 9 inches, 9 miles west-southwest of Rustic.
Winter Storm, Jefferson & W Douglas Counties Above 6000 Feet / Gilpin / Clear Creek / Ne Park Counties Below 9000 Feet
- When
- November 25, 5:00 PM MST to November 26, 5:00 PM MST
- Where
- Jefferson & W Douglas Counties Above 6000 Feet / Gilpin / Clear Creek / Ne Park Counties Below 9000 Feet forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.516, -105.413 (the zone’s center; the record gives no point)
Storm totals included: 30 inches near Crescent Village; 27.5 inches near Genesee; 23 inches near Aspen Park; 22.5 inches, 12 miles northwest of Golden and 4 miles southeast of Pinecliffe; 17 inches near Schaffers Crossing; 16 inches at Roxborough Park; 14 inches, 4 miles west-northwest of Conifer; 13.5 inches near Evergreen; 10 inches at Aspen Springs.
Winter Storm, Larimer County Below 6000 Feet / Nw Weld County
- When
- November 25, 5:00 PM MST to November 26, 2:00 PM MST
- Where
- Larimer County Below 6000 Feet / Nw Weld County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.611, -104.926 (the zone’s center; the record gives no point)
Storm totals included: 16 inches in Wellington; 15 inches, 2 miles north of Loveland; 14 inches, 2 miles northwest of Fort Collins; 12 inches in Fort Collins.
Winter Weather, C & Se Park County
- When
- November 25, 5:00 PM MST to November 26, 11:00 AM MST
- Where
- C & Se Park County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.119, -105.717 (the zone’s center; the record gives no point)
Storm totals ranged from 4 to 7 inches.
Winter Weather, S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet
- When
- November 25, 5:00 PM MST
- Where
- S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 39.726, -105.675 (the zone’s center; the record gives no point)
Storm totals included: 12 inches, 9 miles southeast of Weston Pass; 10.5 inches near Echo Lake, with 4 to 8 inches elsewhere.
Winter Storm, Boulder & Jefferson Counties Below 6000 Feet / W Broomfield County
- When
- November 25, 8:00 PM MST to November 26, 5:00 PM MST
- Where
- Boulder & Jefferson Counties Below 6000 Feet / W Broomfield County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.878, -105.220 (the zone’s center; the record gives no point)
Storm totals included: 23 inches in Lyons; 22 inches at the National Weather Service in Boulder and 7 miles south of Lyons; 16 inches, 4 miles west-northwest of Arvada and near Louisville; 14 inches in Broomfield; 13.5 inches, 2 miles west of Westminster; 13 in Longmont; 12.5 inches near Thornton; 12 inches in Lafayette; 11.5 inches in Wheat Ridge, 11 inches in Edgewater, Erie and Northglenn.
Winter Storm, N Douglas County Below 6000 Feet / Denver / W Adams & Arapahoe Counties / E Broomfield County
- When
- November 25, 8:00 PM MST to November 26, 5:00 PM MST
- Where
- N Douglas County Below 6000 Feet / Denver / W Adams & Arapahoe Counties / E Broomfield County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.714, -104.707 (the zone’s center; the record gives no point)
The official snowfall measurement at Denver International Airport was 9.5 inches.
Winter Storm, Elbert / C & E Douglas Counties Above 6000 Feet
- When
- November 25, 8:00 PM MST to November 26, 4:15 AM MST
- Where
- Elbert / C & E Douglas Counties Above 6000 Feet forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.422, -104.468 (the zone’s center; the record gives no point)
Storm totals included: 16.5 inches in east Parker; 16 inches, 5 miles north of Elizabeth; 12 inches near Castle Rock and Elizabeth; with 10 inches in Lone Tree.
Winter Storm, C & S Weld County
- When
- November 25, 8:00 PM MST to November 26, 5:00 PM MST
- Where
- C & S Weld County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.555, -104.392 (the zone’s center; the record gives no point)
Storm totals included 8 inches, 6 miles northwest of Greeley and 6 inches at Firestone.
Winter Storm, C & E Adams & Arapahoe Counties
- When
- November 25, 8:00 PM MST to November 26, 4:15 AM MST
- Where
- C & E Adams & Arapahoe Counties forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.762, -104.338 (the zone’s center; the record gives no point)
Storm totals included: 16 inches, 15 miles north of Elizabeth; 11.5 inches, 5 miles east-northeast of Byers; 7 inches, 2 miles west-southwest of Byers.
Winter Storm, Ne Weld County
- When
- November 25, 8:00 PM MST to November 26, 4:15 AM MST
- Where
- Ne Weld County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.555, -104.392 (the zone’s center; the record gives no point)
Storm totals included 7 inches, 21 miles north of New Raymer.
Winter Storm, N & Ne Elbert County Below 6000 Feet / N Lincoln County
- When
- November 25, 8:00 PM MST to November 26, 4:15 AM MST
- Where
- N & Ne Elbert County Below 6000 Feet / N Lincoln County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.138, -103.825 (the zone’s center; the record gives no point)
Storm totals included 8 inches in Agate.
Winter Storm, Washington County
- When
- November 25, 8:00 PM MST to November 26, 4:15 AM MST
- Where
- Washington County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.971, -103.201 (the zone’s center; the record gives no point)
Storm totals included: 13 inches, 5.7 miles west of Otis; 6 inches, 6 miles southeast of Anton and 17 miles south-southeast of Woodrow.
Winter Weather, Se Elbert County Below 6000 Feet / South Lincoln County
- When
- November 25, 11:00 PM MST to November 26, 5:00 PM MST
- Where
- Se Elbert County Below 6000 Feet / South Lincoln County forecast zone
- Reported by
- Mesonet
- Coordinates
- 39.138, -103.825 (the zone’s center; the record gives no point)
Strong wind gusts and light snow produced areas of blowing and drifting snow, along with poor visibility.
Winter Weather, Phillips County
- When
- November 25, 11:00 PM MST to November 26, 4:15 AM MST
- Where
- Phillips County forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.594, -102.358 (the zone’s center; the record gives no point)
Strong wind gusts and light snow produced areas of blowing and drifting snow, along with poor visibility.
Winter Weather, Sedgwick County
- When
- November 25, 11:00 PM MST to November 26, 4:15 AM MST
- Where
- Sedgwick County forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.876, -102.352 (the zone’s center; the record gives no point)
Strong wind gusts and light snow produced areas of blowing and drifting snow, along with poor visibility.
Winter Weather, Logan County
- When
- November 25, 11:00 PM MST to November 26, 4:15 AM MST
- Where
- Logan County forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.725, -103.110 (the zone’s center; the record gives no point)
Strong wind gusts and light snow produced areas of blowing and drifting snow, along with poor visibility.
Winter Weather, Morgan County
- When
- November 25, 11:00 PM MST to November 26, 4:15 AM MST
- Where
- Morgan County forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.263, -103.810 (the zone’s center; the record gives no point)
Strong wind gusts and light snow produced areas of blowing and drifting snow, along with poor visibility.
Blizzard, N & Ne Elbert County Below 6000 Feet / N Lincoln County
- When
- November 26, 4:16 AM MST to 12:00 PM MST
- Where
- N & Ne Elbert County Below 6000 Feet / N Lincoln County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.138, -103.825 (the zone’s center; the record gives no point)
Whiteout conditions due to blowing and drifting snow resulted multiple road closures, as well as the closure of schools, state and federal buildings.
Blizzard, Ne Weld County
- When
- November 26, 4:16 AM MST to 12:00 PM MST
- Where
- Ne Weld County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.555, -104.392 (the zone’s center; the record gives no point)
Whiteout conditions due to blowing and drifting snow resulted multiple road closures, as well as the closure of schools, state and federal buildings.
Blizzard, Morgan County
- When
- November 26, 4:16 AM MST to 12:00 PM MST
- Where
- Morgan County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.263, -103.810 (the zone’s center; the record gives no point)
Whiteout conditions due to blowing and drifting snow resulted multiple road closures, as well as the closure of schools, state and federal buildings.
Blizzard, Logan County
- When
- November 26, 4:16 AM MST to 12:00 PM MST
- Where
- Logan County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.725, -103.110 (the zone’s center; the record gives no point)
Whiteout conditions due to blowing and drifting snow resulted multiple road closures, as well as the closure of schools, state and federal buildings.
Blizzard, Washington County
- When
- November 26, 4:16 AM MST to 12:00 PM MST
- Where
- Washington County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.971, -103.201 (the zone’s center; the record gives no point)
Whiteout conditions due to blowing and drifting snow resulted multiple road closures, as well as the closure of schools, state and federal buildings.
Blizzard, Sedgwick County
- When
- November 26, 4:16 AM MST to 12:00 PM MST
- Where
- Sedgwick County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.876, -102.352 (the zone’s center; the record gives no point)
Whiteout conditions due to blowing and drifting snow resulted multiple road closures, as well as the closure of schools, state and federal buildings.
Blizzard, Phillips County
- When
- November 26, 4:16 AM MST to 12:00 PM MST
- Where
- Phillips County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.594, -102.358 (the zone’s center; the record gives no point)
Whiteout conditions due to blowing and drifting snow resulted multiple road closures, as well as the closure of schools, state and federal buildings.
Blizzard, C & E Adams & Arapahoe Counties
- When
- November 26, 4:16 AM MST to 12:00 PM MST
- Where
- C & E Adams & Arapahoe Counties forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.762, -104.338 (the zone’s center; the record gives no point)
Whiteout conditions due to blowing and drifting snow resulted multiple road closures, as well as the closure of schools, state and federal buildings.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Colorado, November 25 to 26, 20191 death · 15 events
- Dust Storm and High Wind in California, November 25, 2019$175,000 · 72 kt wind · 15 events
- Dust Storm and High Wind in California, November 25, 2019$30,000 · 62 kt wind · 6 events
- Winter Storm in Nebraska, November 25 to 26, 201916 events
- High Wind in New Mexico, November 25 to 26, 201959 kt wind · 12 events
- Heavy Snow and High Wind in Nevada, November 25 to 28, 201964 kt wind · 11 events
- High Wind in California, November 25, 2019106 kt wind · 6 events
- Heavy Snow in Nebraska, November 25 to 26, 20196 events
- Winter Storm in Wyoming, November 25 to 26, 20194 events
- High Wind and Strong Wind in Nevada, November 25 to 26, 2019$2,000 · 56 kt wind · 4 events
- Winter Storm and Heavy Snow in Utah, November 25 to 26, 20194 events
- High Wind in Texas, November 25 to 26, 201969 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 863527, 863510, 863511, 863513, 863514, 863530, 863583, 863515, 863516, 863517, 863519, 863521, 865019, 865022, 865280, 863531, 865014, 865015, 865016, 865021, 865257, 865258, 865259, 865260, 865261, 865262, 865263, 865270.